# SDR SWIA202163687

- Difficulty date: October 26, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RH WING, SLAT TRACK 2-2 AT THE O/B AFT AND THE I/B AFT POSITIONS, THE SIDE SUPPORT ROLLERS ARE WORN AND REQUIRE REPLACEMENT.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED RH WING SLAT TRACK 2-2 SIDE SUPPORT ROLLERS AT THE O/B AFT AND I/B AFT POSITIONS IAW CRJ 700 AMM 27-81-44-400-802 (CONFIG A01)
